# SDR CALA2017060201658

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 92,268 hours, 9,309 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 289601248
- Condition: Cracked
- Location: Portable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK,  FOUND PORTABLE OXYGEN MASK DAMAGED.  THE MASK WAS REPLACED IAW AMM 35-3 1-00
